The summability of Fourier series by Kramata methods.
Mathematische Zeitschrift, Tome 89 (1965), pp. 192-195
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1965__89_170435,
author = {Vladeta Vuckovic},
title = {The summability of {Fourier} series by {Kramata} methods.},
journal = {Mathematische Zeitschrift},
pages = {192--195},
year = {1965},
volume = {89},
zbl = {0163.07901},
url = {http://geodesic.mathdoc.fr/item/MZ_1965__89_170435/}
}
Vladeta Vuckovic. The summability of Fourier series by Kramata methods.. Mathematische Zeitschrift, Tome 89 (1965), pp. 192-195. http://geodesic.mathdoc.fr/item/MZ_1965__89_170435/